Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine 50 mg Soft gel (96 count) offers maximum strength relief from occasional sleeplessness and can help reduce the time it takes to fall asleep without being habit-forming. Compares to the active ingredient in Unisom Sleep gels. Proudly manufactured in the U.S.A.
Maximum strength Nighttime sleep aid
Safe, non-habit forming
liquid Filled soft gels
Compare to the active ingredient in Unisom Sleep Gels
There are no reviews yet.